MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZEC¿ NC - RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZEC¿ NC - RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC30013
Medical Device Problem Codes Retraction Problem (1536); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of device history records including raw material inspection, in process & finished product inspection does not reveal any discrepancy relevant to the batch under investigation, which confirms that there is no indication of a product related quality deficiency associated to this batch.Additionally, a review of the complaint history identified no other incidents reported from this lot and the control sample test results confirm that there was no indication of a product quality deficiency.Based on the available information and without concomitant device, it is not possible to draw a clinical conclusion between the device and the reported event.Neither the dhr review nor the complaint history including control sample analysis results suggest that the reported failures could be related to design or manufacturing process.Please note: the concomitant device is available, but not yet returned to the manufacturer.Device evaluation anticipated, but not yet begun.
 
Event or Problem Description
It was reported that a 3.0x13 mozee nc was difficult to remove from sion blue wire.No patient harm or injury was reported.The device was stored and handled as per the ifu.There was no damage noted to the packaging of the device and the device was removed from the package without encountering any difficulty.There was no difficulty in removing the product from the hoop and in removing the protective balloon cover.The product was normally prepped following the ifu without using any excess force.The product was inspected prior to use and appeared to be normal.No anomalies were noted during or after the device was prepped.No visible signs of kinks or damages were noted prior to inserting the product into the patient.No resistance i friction was experienced while inserting the balloon through the rotating hemostatic valve and while crossing the target lesion.No visible signs of kink or damage were noted anytime during the procedure and no unusual force was applied anytime during the procedure.There was no difficulty encountered when connecting the hub to the indeflator and the device was not advanced with the indeflator connected to the hub.The balloon was inflated normally and complete deflation of the balloon was observed.Also the catheter was never in an acute bend.Additionally, no kink or other damages were noted after the device was removed from the patient and the product looked normal.
 
Additional Manufacturer Narrative
Review of device history records including raw material inspection, in process & finished product inspection does not reveal any discrepancy relevant to the batch under investigation, which confirms that there is no indication of a product related quality deficiency associated to this batch.Additionally, a review of the complaint history identified no other incidents reported from this lot and the control sample test results also confirm that there was no indication of a product quality deficiency.Based on the available information there is no evidence to suggest that the event was design or manufacturing related.Neither the dhr review nor the returned product analysis suggests that the reported failures could be related to the manufacturing process.- attachment: [complaint evaluation report_mnc-pc18-026.Pdf, complaint evaluation report_mnc-pc18-026_returned product analysis.Pdf].
 
Event or Problem Description

Brand Name
MOZEC¿ NC - RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key8150942
Report Number3009613036-2018-00023
Device Sequence Number16210281
Product Code LOX
UDI-Device Identifier18906029358377
UDI-Public18906029358377
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2021
Device Model NumberMNC30013
Device Catalogue NumberMNC30013
Device Lot NumberMNCK10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SION BLUE WIRE; SION BLUE WIRE